MAUDE Adverse Event Report: BIOMET 3I BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); DENTAL HEALING ABUTMENT
Catalog Number EHA444
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that he encode doesn't fit.This clinic experienced an incompatibility between the t3 short and the encode on january 28th ( (b)(6) ).As another patient was scheduled for surgery on february 7th, zimvie japan checked the availability of another lot in the japan warehouse, confirmed its compatibility with the encode, selected a compatible bnes505 2120012739, and delivered it to the clinic for the surgery scheduled for february 7th.The dentist used the lot on february 7th, but unfortunately the results showed the same incompatibility event.Doctor used tha44 instead of encode to complete the procedure.Delay, it took twice as long as usual.This report refers to 07 feb 2025 event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that he encode doesn't fit.This clinic experienced an incompatibility between the t3 short and the encode on (b)(6), (b)(6).As another patient was scheduled for surgery on (b)(6), zimvie japan checked the availability of another lot in the japan warehouse, confirmed its compatibility with the encode, selected a compatible bnes505 2120012739, and delivered it to the clinic for the surgery scheduled for february 7th.The dentist used the lot on (b)(6), but unfortunately the results showed the same incompatibility event.Doctor used tha44 instead of encode to complete the procedure.Delay, it took twice as long as usual.This report refers to 07 feb 2025 event.The patients bone density was type i bone density.The insertion torque used was 50n using the engine.The depth was then adjusted by hand.
 
Additional Manufacturer Narrative
The following sections have been updated: b3.Date of event.B4: date of this report.G3: date received by manufacturer.G6: checked "follow-up." h2: checked follow-up type.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) eha444, (bellatek encode healing abutment 4.1mm(d) x 4.1mm(p) x 4mm(h)) for evaluation.Visual evaluation and a functional test were performed, the abutment had signs of use with markings on the internal hex of the abutments body and the retaining screw hex.No damage or signs of malfunction that would have contributed to the event.The abutment engaged and disengaged with an in-house implant as intended.Measurements match drawing.Pbg quality manufacturing feedback.The abutment was tested with hex gauge hx1065-4 and the go member goes properly.Dhr review was completed for the subject lot number 1276764.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1276764 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: fit: other.¿ the customer did submit images for the reported event.The image was of an eha abutment not fully secured to an implant.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.No damage to the abutment was identified.The abutment functionally tested with an in-house gauge as intended.The reported event/coob was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, d9: device availability, g3: date received by manufacturer, g6: checked "follow-up," h6: entered evaluation codes, h10: added manufacturer narrative.

Brand Name
BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21408533
Report Number0001038806-2025-00360
Device Sequence Number18487272
Product Code NHA
UDI-Device Identifier00844868002925
UDI-Public(01)00844868002925(17)290210(10)1276764
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEHA444
Device Lot Number1276764
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date02/19/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic